# SDR USAA2014121000003

- Difficulty date: December 9, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 47,517 hours, 17,346 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Loose
- Location: R3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R SLIDE ARM HANDLE LOOSE.  TIGHTENED LOOSE SLIDE ARMING LEVER ON DOOR 3R.  OPERATIONS CHECKED OK.  OK FOR USE.
